# SDR IPXA2024011058401

- Difficulty date: January 10, 2024
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 83,417 hours, 16,153 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAXI IN WE RECEIVED A LVL 1 Â€ŒCABIN DOOR FWD LÂ€? FOR ABOUT A MINUTE THEN IT WENT OUT. T/S PER FIM 52-11-00-01, OPS CHK GOOD, NO MSG OR HISTORY. THIS CLEARS DEFERRAL
